Journal article icon

Journal article

UNIVERSAL PROPERTIES OF SELF-AVOIDING WALKS FROM 2-DIMENSIONAL FIELD-THEORY

Abstract:

We use the recently conjectured exact S-matrix of the massive O(n) model to derive its form factors and ground state energy. This information is then used in the limit n → 0 to obtain quantitative results for various universal properties of self-avoiding chains and loops. In particular, we give the first theoretical prediction of the amplitude ratio C/D which relates the mean square end-to-end distance of chains to the mean square radius of gyration of closed loops. This agrees with the resul...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
NUCLEAR PHYSICS B
Volume:
410
Issue:
3
Pages:
451-493
Publication date:
1993-12-27
DOI:
ISSN:
0550-3213
URN:
uuid:8e52ad52-1f06-40f1-9d9c-353882cb7484
Source identifiers:
240747
Local pid:
pubs:240747

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP